# SDR CALA2025061105454

- Difficulty date: June 6, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 116,280 hours, 25,014 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE LIGHT WILL NOT ILLUMINATE DOOR 4R SLIDE GIRT BAR ENGAGED LIGHT NOT ILLUMINATING. APPLYING MEL, VERIFIED DOOR 4R IS ARMED FOR DEPARTURE. APPROVED MEL 2566V COMPLIED WITH MEL. DOOR 4R VERIFIED ARMED PROPERLY FOR DEPARTURE. *DM* REF FIM 25-66 FAULT TREE 802 AND WDM 25-66-11-901 FOR FAULT ISOLATION AND DOCUMENT RESULTS. MATERIALS UPDATED WITH LIGHT ASSY 19-3351-3-0102 AND PROX SENSORS 29-3832-3-0084/19-2400-3-0020, AS NEEDED. RE-LAMPED OPS CHECK GOOD. OPERATED DOOR OPS CHECK GOOD. FOLLOWED RENDER SAFE CHECKLIST
